Does anyone else get the feeling of the inside of there mouth being really burnt and sore? And you can't eat anything or drink anything without it burning like its on fire. My mouth has been doing this on and off a new symptom for me lately. Very weird. Only thing I can eat is ice cream and I can't taste it very well. My taste buds are messed up as well when this happens. I ate a powdered donut and it was burning. Craziest thing.
I have that as well. It could be a yeast issue. Ice cream feels good, but it is probably not the best thing to put in your mouth. Try taking a probiotic supplement daily - and stay away from milk products and refined sugars. I bought an ice cream maker (for $30 at Walmart). It has the freezable tub... you just put it in the freezer and when you want ice cream you put the tub in the machine and all your ingredients... turn it on .... and you have ice cream in 10-15 minutes. You can make healthy, naturally sweetened ice cream. Or make a fruit smoothie instead.
awesome! Thanks to everyone who has responded. Very helpful. ;). Went to the doctor today since I had been really sick vomiting green bile for 2 days. My doctor explained to me what the mouth sores are and why I get that burning sensation in my mouth. It's neuropathic nerve pain. Some ulcers are not suppose to hurt but a few of mine have but what really messed me up was the fact I couldn't eat anything without my mouth feeling like it was on fire. I literally ate ice cream for a week and drank water. Forget about carbonated drinks or orange juice that made it way worse. So I'm hoping this plaquinal and 20mg prednisone will calm everything down. This is my first time taking theses drugs so I'm nervous of the side effects. It's funny I have Thalassemia which is a blood disorder I was born with and according to medical research I looked up people with thalassemia are immune to getting malaria. And plaquinal is an anti malaria drug. So I'm interested in seeing how this will work with me. And hoping the ambien will help me to relax so I can sleep straight through the night. Wish me luck! Blessings to all here!
I get them as well. They are horrible. I have a close friend with Lupus and she gets them too. She uses a special mouth wash. I usually just ride them out.
YES! I too take Plaqunil and the side affects ARE scary that I didn't want to take it. But it's VERY important to see an Opthlamolgist, they check the pressure build up behind the retina and build up from the drug. It's main and scariest side effect is sudden blindness. I had cataracts now since my diagnosis and my specialist keeps a close eye (no pun intended) on those as well.
@A MyLupusTeam Member .... Just make sure you keep up with your labs and have your eyes checked once a year faithfully - or if there seems to be a change in vision. I was afraid to take Plaquenil too because I have the rare reactions to meds... and the rare reactions to Plaquenil scared me. But once my Lupus raised it's head, I was too sick to argue the point anymore. I had to do something or give up and die. Plaquenil has been my lifeline. I dread the day when I won't be able to take it anymore.
We never share your personal information with anyone.